MAUDE Adverse Event Report: ARTHREX, INC. LO-PRO LOCK SCRW,SS 3.5X 14MM; BONE FIXATION SCREW/PLATE

ARTHREX, INC. LO-PRO LOCK SCRW,SS 3.5X 14MM; BONE FIXATION SCREW/PLATE
Model Number LO-PRO LOCK SCRW,SS 3.5X 14MM
Medical Device Problem Code Loosening of Implant Not Related to Bone-Ingrowth (4002)
Health Effect - Clinical Code Failure of Implant (1924)
Date of Event 05/02/2023
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that the screw has loosened in the clavicle plate.No further information received.27-jun-2023 update dw further information were provided that the following devices became loose post op.Ar-2652cl batch: 5262102 ar-8835l-14 batch: 15040867 ar-8835-14 batch: 10694746 2x ar-8835-16 batch: 1072011 3x ar-8835-18 batch: 10591283 ar-8827-14 batch: 1074240 as the reported devices are available for return a revision surgery had to be performed but no further information were provided when the revision surgery was performed.13-jul-2023 update dw further information were provided that a revision surgery was performed with a device from another manufacturer.
 
Additional Manufacturer Narrative
The contribution of the device to the reported event could not be determined as the device was not returned for evaluation.The root cause of the event could not be determined from the information available and without device evaluation.If the device becomes available for evaluation, a follow-up report will be submitted.
 
Additional Manufacturer Narrative
The complaint allegation was not confirmed.One unpackaged ar-8835l-14 lo-pro lock scrw, ss 3.5x 14mm, batch 15040867, was returned for investigation.The returned device was visually inspected, and no defects were found.Upon functional testing with the returned mating part ar-2652cl, the low-profile locking screw sits flush in all locking plates' holes.The method of bone preparation employed during the procedure, as well as the bone quality encountered, was not provided.The most likely cause for the reported failure is a user error.Per dfu-0125 at rev.2.G.1.Surgeons must apply their professional judgment when determining the appropriate screw size based on the specific indication, preferred surgical technique, and patient history.2.Surgeons are advised to review the product-specific surgical technique prior to performing any surgery.Arthrex provides detailed surgical techniques in print, video, and electronic formats.The arthrex website also provides detailed surgical technique information and demonstrations.Or contact your arthrex representative for an onsite demonstration.3.Use the appropriately sized drill bit for the screw.4.Damage to the driver or screw may result from failure to seat the driver fully into the screw or to align the driver properly with the screw.

Brand Name
LO-PRO LOCK SCRW,SS 3.5X 14MM
Common Device Name
BONE FIXATION SCREW/PLATE
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
emily shafer
8009337001
MDR Report Key17465826
Report Number1220246-2023-07439
Device Sequence Number7189882
Product Code HWC
UDI-Device Identifier00888867047549
UDI-Public00888867047549
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
K143614
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Company Representative
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial,Followup
Report Date (Section B) 10/18/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberLO-PRO LOCK SCRW,SS 3.5X 14MM
Device Catalogue NumberAR-8835L-14
Device Lot Number15040867
Was Device Available for Evaluation? Device Returned to Manufacturer
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/27/2023
Supplement Date Received by Manufacturer10/12/2023
Initial Report FDA Received Date08/04/2023
Supplement Report FDA Received Date10/18/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured01/04/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown